# SDR 01FDEA00194

- Difficulty date: March 14, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING SUPPORT IS CRACKED FRAME HAS A DOUBLE HOLE AT BS 1130, WL 294.  *S/D*  REPAIRED PER FEDEX SRM 51-20-1, 51-40-3 FIG 1 AND EA 7-5310-56294.
